Volume 10, issue 2 (2010)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 7, 3219–3760
Issue 6, 2687–3218
Issue 5, 2145–2685
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Complexity of PL manifolds

Bruno Martelli

Algebraic & Geometric Topology 10 (2010) 1107–1164
Bibliography
1 E Akin, Manifold phenomena in the theory of polyhedra, Trans. Amer. Math. Soc. 143 (1969) 413 MR0253329
2 S B Alexander, R L Bishop, Spines and homology of thin Riemannian manifolds with boundary, Adv. Math. 155 (2000) 23 MR1789847
3 S B Alexander, R L Bishop, Spines and topology of thin Riemannian manifolds, Trans. Amer. Math. Soc. 355 (2003) 4933 MR1997598
4 M A Armstrong, Transversality for polyhedra, Ann. of Math. $(2)$ 86 (1967) 172 MR0219075
5 I K Babenko, Asymptotic invariants of smooth manifolds, Izv. Ross. Akad. Nauk Ser. Mat. 56 (1992) 707 MR1208148
6 R Benedetti, C Petronio, Lectures on hyperbolic geometry, Universitext, Springer (1992) MR1219310
7 G Besson, G Courtois, S Gallot, Volume et entropie minimale des espaces localement symétriques, Invent. Math. 103 (1991) 417 MR1085114
8 B A Burton, Enumeration of non-orientable $3$–manifolds using face-pairing graphs and union-find, Discrete Comput. Geom. 38 (2007) 527 MR2352707
9 P J Callahan, M V Hildebrand, J R Weeks, A census of cusped hyperbolic $3$–manifolds, Math. Comp. 68 (1999) 321 MR1620219
10 F Costantino, Complexity of $4$–manifolds, Experiment. Math. 15 (2006) 237 MR2253547
11 F Costantino, D Thurston, $3$–manifolds efficiently bound $4$–manifolds, J. Topol. 1 (2008) 703 MR2417451
12 S Eilenberg, J A Zilber, Semi-simplicial complexes and singular homology, Ann. of Math. $(2)$ 51 (1950) 499 MR0035434
13 R Fintushel, R J Stern, Knots, links, and $4$–manifolds, Invent. Math. 134 (1998) 363 MR1650308
14 R Frigerio, B Martelli, C Petronio, Small hyperbolic $3$–manifolds with geodesic boundary, Experiment. Math. 13 (2004) 171 MR2068891
15 R E Gompf, A new construction of symplectic manifolds, Ann. of Math. $(2)$ 142 (1995) 527 MR1356781
16 R E Gompf, A I Stipsicz, $4$–manifolds and Kirby calculus, Graduate Studies in Math. 20, Amer. Math. Soc. (1999) MR1707327
17 M Gromov, Volume and bounded cohomology, Inst. Hautes Études Sci. Publ. Math. (1982) MR686042
18 M Gromov, Filling Riemannian manifolds, J. Differential Geom. 18 (1983) 1 MR697984
19 A Hatcher, Algebraic topology, Cambridge Univ. Press (2002) MR1867354
20 D Kotschick, Entropies, volumes, and Einstein metrics arXiv:math/040215
21 T Kuessner, Multicomplexes, bounded cohomology and additivity of simplicial volume arXiv:math/0109057
22 A Manning, Topological entropy for geodesic flows, Ann. of Math. $(2)$ 110 (1979) 567 MR554385
23 B Martelli, Four-manifolds with shadow-complexity zero arXiv:0909.0168
24 B Martelli, Links, two-handles, and four-manifolds, Int. Math. Res. Not. (2005) 3595 MR2200121
25 B Martelli, Complexity of $3$-manifolds, from: "Spaces of Kleinian groups" (editors M N., M Sakuma, C Series), London Math. Soc. Lecture Note Ser. 329, Cambridge Univ. Press (2006) 91 MR2258746
26 B Martelli, C Petronio, Three-manifolds having complexity at most 9, Experiment. Math. 10 (2001) 207 MR1837672
27 S V Matveev, Special skeletons of piecewise linear manifolds, Mat. Sb. $($N.S.$)$ 92(134) (1973) 282, 344 MR0343285
28 S V Matveev, The theory of the complexity of three-dimensional manifolds, Akad. Nauk Ukrain. SSR Inst. Mat. Preprint (1988) 32 MR982986
29 S V Matveev, Complexity theory of three-dimensional manifolds, Acta Appl. Math. 19 (1990) 101 MR1074221
30 S V Matveev, Tabulation of three-dimensional manifolds, Uspekhi Mat. Nauk 60 (2005) 97 MR2190925
31 S V Matveev, Algorithmic topology and classification of $3$–manifolds, Algorithms and Computation in Math. 9, Springer (2007) MR2341532
32 C McCrory, Cone complexes and PL transversality, Trans. Amer. Math. Soc. 207 (1975) 269 MR0400243
33 G Mikhalkin, Decomposition into pairs-of-pants for complex algebraic hypersurfaces, Topology 43 (2004) 1035 MR2079993
34 H R Morton, Joins of polyhedra, Topology 9 (1970) 243 MR0261587
35 G P Paternain, J Petean, Minimal entropy and collapsing with curvature bounded from below, Invent. Math. 151 (2003) 415 MR1953264
36 C P Rourke, B J Sanderson, Block bundles. I, Ann. of Math. $(2)$ 87 (1968) 1 MR0226645
37 C P Rourke, B J Sanderson, Introduction to piecewise-linear topology, Ergebnisse Math. ihrer Grenzgebiete 69, Springer (1972) MR0350744
38 D A Stone, Stratified polyhedra, Lecture Notes in Math. 252, Springer (1972) MR0372870
39 J H C Whitehead, On $C^1$–complexes, Ann. of Math. $(2)$ 41 (1940) 809 MR0002545